You are here:

Abortion/medicine advice and side effect


hello, i have to advice my period 7 day delay ,, i need to MT pill ,,will any side effect ?

I'm not quite sure of all your question. I don't recommend the MT pill at all. We are receiving many emails and inquiries from women about the MT pill. Most are having severe problems from it such as bleeding and etc. Please don't take the MT pill if you haven't already. There are possible long-term and short-term effects. Please email me at so we can talk more.

Diane Cheryl


All Answers

Answers by Expert:

Ask Experts


Diane Cheryl


Please email me at if I am "maxed out" on questions. I will answer as soon as I can. Please be patient because I get many emails. If I don't answer within a reasonable time, please email me again and put ALLEXPERTS in the subject line of your email. Thanks. Please contact me if you would like information about abortion procedures. What are your questions or concerns about an abortion? I also would be able to help with resources and networking. I can provide insight about emotional and psychological aspects of abortion. I would like to help you with up-to-date info and advice. I haven't had an abortion myself, but have 3 close friends who have experienced abortion and I can relate through them. I can also provide resources if you have experienced any post-abortion problems; medical, psychological, emotional, or spiritual. PRIVATE QUESTIONS ARE WELCOME!


I have almost 25 years of experience in counseling women in unexpected pregnancy situations. I also provide resources for PASS (Post Abortion Stress Syndrome).

Illinois Valley Community College (LaSalle-Peru, Illinois), Austin Community College and Travel Agent Degree.
Almost 25 years of on-the-job training onsite at abortion clinics and volunteering at pregnancy resource centers. Sonogram training and Post Abortion Counseling Training. Have done research with hundreds of women for almost 25 years regarding abortion, pregnancy and post-abortion healing.

©2016 All rights reserved.